kreed70 Posted May 15, 2006 Share Posted May 15, 2006 Hey all~ Here's the latest: - My mom will be getting cyberknife again this week. She is having pain at the same place as last summer (at the tumor removal site). I did not attend this last onc visit w/her so I am in the dark on some stuff as she nor my dad asked really important questions!!! UGH!!! Her onc mentioned maybe stopping Tarceva and doing chemo again (they didn't ask about that!!) so I am doing some research and talking to people at the Cleveland Clinic regarding a clinical trial for people who have failed Iressa or Tarceva (HKI-272 study)just trying to gather information. They are very nice and helpful there! - Here hair is thinning alot and really coming out in clumps and we are not sure why- maybe Tarceva related or maybe the meds she took for the infected ulcers. Thanks everyone for being here!!! Kelly Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.